Couldn't find what you looking for?

TRY OUR SEARCH!

My mother is using Nabumetone for her arthritis. She has problems with joints. She barely walks. I couldnt see her suffer so much so I take her to the doctor. She was given this medication. But now I have noticed that she is complaining on her stomach. She said that it hurt her, that she has constipation and gases and that she has problems with indigestion when she eats. Could this be side effects from the Nabumetone?

Loading...

Those symptoms that you have described could be side effects from the Nabumetone that are the most common. If they are constant and they get on intensity then you should take her to the doctor once again. Also there is possibility that her body dont response well to this medication. Is she taking some other medicines, if she does then it can be due to interaction.
Reply

Loading...

Nebumetone absolutely must be taken with food. If not - stomach ulcers are a good thing to anticipate visiting the Dr. over. Take it carefully - and always with food. One should not take more than 750mg every 12 hours.

Reply

Loading...